Quantum corrections of abelian duality transformations

Research output: Article

26 Citations (Scopus)


A modification of the Abelian duality transformations is proposed guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat nonstandard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

Original languageEnglish
Pages (from-to)121-128
Number of pages8
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number1
Publication statusPublished - nov. 7 1996

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Quantum corrections of abelian duality transformations'. Together they form a unique fingerprint.

  • Cite this